# SDR ASAA2023022442083

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 25,025 hours, 7,857 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREDICTIVE WINDSHEAR ALERT FAIL (PWS FAIL) DURING TAKE OFF ROLL. RADAR WORKED GOOD IN CRUISE. GROUNDED - YES. ACCOMP B737-900 FIM 34-43 TASKS 815 & 801, SYS OPS CKS NML PER SAME. GROUND VERIFICATION SUCCESSFUL.
